- June 7, 2019
- Comments Off on Hypothyroidism treatment is making me sleepy, am I alone?
Last fall I had some blood work done and found out I have hypothyroidism. My level is 4.75 and my doctor said the normal range is 3. She started me on Synthroid 100mcg. I took it in the morning and it made me so sleepy that I could not function and had a hard time staying alert to care for my daughter. I spoke to my doctor and she said I could take it at night. I was still getting sleepy though so I stopped taking it after a few weeks with no improvement.
I had blood work done at the end of February and my level is still off so I saw my doctor about trying a different medication. She put me on Levoxyl 25mcg and I am taking my first dose in the morning. I have heard that once you are on the medication you will have an increase in energy and that if you are getting sleepy that the dose is too low or high. Has anyone else had this problem with the medication? I know it can be hard to pinpoint the exact dose but my level is just barely off, some people have a level 50. I just want to get my level in the normal range to prevent any other conditions. Right now my plan is to try my best to stay on the Levoxyl for two months straight so I can see where my level is with the medication. Any help is greatly appreciated!
Let me correct myself. I am suddenly sleepy from the medication. I had no fatigue before I began the medication. The medication is what made me sleepy. And I understand that Synthroid and Levoxyl are basically the same but my doctor suggested trying a different medication to see if there was something in the Synthroid causing me to become sleepy.
Synthroid and Levoxyl are the same thing. Neither are what is making you sleepy. The medication helps you stay awake. I think you may be falling prey to a propter hoc logical fallacy.
You are hypothyroid. Therefore you are sleepy.
You are hypothyroid. Therefore you take synthroid.
So the sleepiness and the synthroid are correlated. But one does not cause the other. They are both caused by the hypothyroidism. Saying that the synthroid is causing you to be sleepy is commiting cum hoc ergo propter hoc.
- Free Porn Cams – How To Find Best One?
- Why Should You Start The Live Cam Sex With Squirting Girls?
- Check out some cool features of online slot that are offered by various websites
- How Increasing The Popularity Of Online Casinos Attracting Many Players Across The World?
- Why Are Online Casinos Better Than Land-based Casinos?